BTRIPP (btripp) wrote,
BTRIPP
btripp

Man ... I'm aching ...

OK ... so I looked at the pills ... not much listed for side-effects but nausea (nope), diarrhea (nope), and "abdominal pain" ... now, when I read "adbominal pain", I think "tummy ache", instead I'm hurting from my back to my sides to my gut like I'd been doing a week's worth of heavy lifting, AND I'm exhausted like I'd been doing a week's worth of heavy lifting. I guess that must be their version of "abdominal pain". Man ... all I want to do is go back to bed. Even sitting up at the computer is exhausting. I have so much stuff to get to, but I'm wiped out. I guess it's a good thing that I didn't get to the doctor before the term was over ... I would have hated to have had this last week. Ack!

One thing I did get done was putting a .pdf version of the new resume up on-line ... see it at:
http://members.aol.com/btripp/BTRIPP-resume-v6a.pdf
My old version (pre-IT) is also available in .pdf ... it's over at:
http://members.aol.com/btripp/BTRES-PR-03e.pdf

Aint technology exciting?


Visit the BTRIPP home page!



Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 0 comments